# SDR CA061030004

- Difficulty date: October 6, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Spring
- Part number: 568195301
- Condition: Failed
- Location: Vertical Gyro
- Component: Vertical Gyro, Jet
- Component part number: VG204AB
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AT PREVIOUS REPAIR UNIT WAS ASSEMBLED WITH A SHOP FABRICATED PRELOAD SPRING OF LARGED DIAMETER AND HIGHER PRESSURE RATE PRELOAD SPRING SHOULD HAVE BEEN REMOVED WHEN MOD 5 INCORPORATED (TC NR 20061030004)
